Alert archive / Arkansas / Tornado Warnings in 2016

Tornado Warning 6, NWS Little Rock, AR

March 13, 2016Garland County, Perry County, Saline County, Arkansas

NWS Little Rock, AR issued this tornado warning at Mar 13, 2016, 5:28 PM CDT for Garland County, Perry County, Saline County, Arkansas. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 13, 2016, 5:28 PM CDT (22:28 UTC)
Expired
Mar 13, 2016, 6:00 PM CDT
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Observed
Hail
2.75 in

Counties Garland County, AR, Perry County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 13, 5:35 PM CDTHAIL 32 N Jessieville, ARTWO TO THREE INCH DIAMETER HAIL WAS REPORTED TWO MILES NORTH OF JESSIEVILLE.
Mar 13, 6:00 PM CDTHAIL 1.75Williams Junction, ARTRAINED SPOTTER REPORTS GOLFBALL SIZED HAIL AROUND WILLIAMS JUNCTION.
Mar 13, 6:05 PM CDTHAIL 1.75Williams Junction, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 13, 2:10 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2016-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 53 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2016-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
53 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
568 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

208 
WFUS54 KLZK 132228
TORLZK
ARC051-105-125-132300-
/O.NEW.KLZK.TO.W.0006.160313T2228Z-160313T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT SUN MAR 13 2016

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  CENTRAL PERRY COUNTY IN CENTRAL ARKANSAS...
  NORTH CENTRAL GARLAND COUNTY IN CENTRAL ARKANSAS...

* UNTIL 600 PM CDT

* AT 527 PM CDT...A CONFIRMED TORNADO WAS LOCATED NORTHWEST OF
  JESSIEVILLE... OR 11 MILES NORTHWEST OF HOT SPRINGS
  VILLAGE...MOVING NORTHEAST AT 35 MPH.

  HAZARD...DAMAGING TORNADO AND BASEBALL SIZE HAIL. 

  SOURCE...PUBLIC CONFIRMED TORNADO. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  HOT SPRINGS VILLAGE...PERRYVILLE...JESSIEVILLE...WILLIAMS JUNCTION...
  CHERRY HILL IN PERRY COUNTY...HAMILTON...THORNBURG...LONG MOUNTAIN...
  REFORM AND PARON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3466 9312 3479 9319 3505 9282 3472 9270
TIME...MOT...LOC 2227Z 244DEG 32KT 3476 9310 

TORNADO...OBSERVED
HAIL...2.75IN

$$

226
1 follow-up statement
154 
WWUS54 KLZK 132246
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT SUN MAR 13 2016

ARC051-132255-
/O.CAN.KLZK.TO.W.0006.000000T0000Z-160313T2300Z/
GARLAND AR-
546 PM CDT SUN MAR 13 2016

...THE TORNADO WARNING FOR NORTH CENTRAL GARLAND COUNTY IS
CANCELLED...
    
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR CENTRAL
ARKANSAS.

LAT...LON 3502 9282 3479 9272 3478 9273 3476 9297
      3477 9300 3488 9304
TIME...MOT...LOC 2245Z 242DEG 31KT 3483 9296 

$$

ARC105-125-132300-
/O.CON.KLZK.TO.W.0006.000000T0000Z-160313T2300Z/
SALINE AR-PERRY AR-
546 PM CDT SUN MAR 13 2016

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHWESTERN SALINE AND CENTRAL PERRY COUNTIES...
    
AT 545 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHEAST OF JESSIEVILLE...OR 11 MILES NORTH OF
HOT SPRINGS VILLAGE...MOVING NORTHEAST AT 35 MPH.

HAZARD...TORNADO AND BASEBALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
PERRYVILLE...WILLIAMS JUNCTION...LONG MOUNTAIN...REFORM...THORNBURG AND
CHERRY HILL IN PERRY COUNTY.

LAT...LON 3502 9282 3479 9272 3478 9273 3476 9297
      3477 9300 3488 9304
TIME...MOT...LOC 2245Z 242DEG 31KT 3483 9296 

TORNADO...RADAR INDICATED
HAIL...2.75IN

$$

226

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 13, 2:55 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Mar 13, 2:55 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
255 PM CDT SUN MAR 13 2016

.SHORT TERM...TONIGHT THROUGH TUESDAY
SURFACE LOW IN OKLAHOMA CONTINUES TO MOVE TOWARD THE REGION...
WITH CELLS DEVELOPING ALONG THE DRY LINE AND TO THE EAST OF THE
LOW.

WILL BE AN ACTIVE EVENING FOR US...AS SHOWERS/STORMS BECOME MORE
WIDESPREAD. DISCRETE CELLS FORMING AHEAD OF THE APPROACHING LINE
WILL KEEP A TORNADO THREAT OVER THE REGION THROUGH SUNSET...AS
BREAKS IN THE CLOUDS HAVE ALLOWED MORE SURFACE-BASED INSTABILITY
TO DEVELOP...AND LOW LEVEL WIND FIELDS CONTINUE TO BACK AROUND TO
THE SOUTHEAST.

BIG THREAT FROM ANY SEVERE STORM TONIGHT WILL BE LARGE HAIL...
POSSIBLY UPWARDS OF TWO INCHES IN DIAMETER...GIVEN STEEP MID LEVEL
LAPSE RATES ASSOCIATED WITH THE APPROACHING SYSTEM. INITIAL MODE
OF CONVECTION WILL BE DISCRETE CELLS AHEAD OF THE DRYLINE...
PARTICULARLY ACROSS CENTRAL AND SOUTHERN ARKANSAS. THESE SHOULD
COALESCE MORE INTO A LINE ONCE PAST THE CENTRAL PORTION OF THE
AREA. HOWEVER...AS THE UPPER LOW AND COLD FRONT MOVE INTO THE AREA
LATER THIS AFTERNOON AND EARLY THIS EVENING...ADDITIONAL DISCRETE
CELLS COULD FORM AHEAD OF THE STORMS ALONG THE FRONT...WITH
THINGS BECOMING MORE LINEAR AS THE ACTIVITY MOVES INTO
CENTRAL/EASTERN ARKANSAS AROUND/AFTER SUNSET. BEHIND THAT...
ELEVATED STORMS ASSOCIATED WITH THE UPPER LOW COULD POSE AN
ADDITIONAL HAIL THREAT BEFORE THINGS COME TO AN END.

COLD FRONT WILL CLEAR THE AREA AFTER MIDNIGHT...WITH THE UPPER LOW
LAGGING A FEW HOURS BEHIND. SHOWERS/STORMS WILL COME TO AN END
BEFORE SUNRISE.

DRIER AIR WILL MOVE IN ON MONDAY...WITH WINDS COMING BACK AROUND
TO THE SOUTHWEST BY THE AFTERNOON. TEMPERATURES ON MONDAY
AFTERNOON SHOULD HAVE NO PROBLEM REBOUNDING INTO THE 70S...AND
MUCH OF THE AREA COULD HAVE A QUICK SHOT AT 80 DEGREES ON TUESDAY
BEFORE ANOTHER FRONTAL BOUNDARY COOLS THINGS BACK DOWN TO MORE
SEASONAL LEVELS.
&&

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY
UPPER LOW PRESSURE WILL BE OVER THE NORTHERN PLAINS TUESDAY NIGHT.
THIS UPPER LOW MOVES INTO THE GREAT LAKES WEDNESDAY AND WILL BE SLOW
TO MOVE OUT OF THE GREAT LAKES THURSDAY NIGHT. ZONAL FLOW DEVELOPS
OVER THE SOUTHERN U.S. FRIDAY WITH A LARGE RIDGE OVER THE WEST
COAST. ANOTHER UPPER LOW WILL MOVE THROUGH THE PLAINS SATURDAY AND
SUNDAY.

NO BIG CHANGES IN THE LONG TERM FORECAST. A COLD FRONT WILL
MOVE THROUGH ARKANSAS LATE TUESDAY...BUT WILL BE NEAR THE
SOUTHEAST CORNER OF THE STATE WEDNESDAY. THERE WILL BE A SLIGHT
CHANCE OF SHOWERS WEDNESDAY AND WEDNESDAY NIGHT IN THE SOUTHEAST
NEAR THE FRONT. RAIN CHANCES WILL CONTINUE THURSDAY NIGHT THROUGH
SUNDAY AS A SLOW SYSTEM MOVES THROUGH THE PLAINS AND SOUTHERN
PLAINS. TEMPERATURES WILL BE SLIGHTLY ABOVE NORMAL WEDNESDAY THEN
COOLER FOR THE REST OF THE PERIOD.
&&

.FIRE WEATHER...
NO SIGNIFICANT FIRE WEATHER ISSUES ARE EXPECTED THROUGH THE NEXT
SEVEN DAYS.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     54  75  56  79 /  80  10   0  10
CAMDEN AR         53  80  59  83 /  70   0   0  10
HARRISON AR       50  75  54  75 /  80   0   0  10
HOT SPRINGS AR    52  77  56  79 /  80   0   0  10
LITTLE ROCK   AR  53  76  58  80 /  80   0   0  10
MONTICELLO AR     56  78  60  81 /  80   0   0  10
MOUNT IDA AR      51  78  56  79 /  60   0   0  10
MOUNTAIN HOME AR  52  75  55  76 /  80   0   0  10
NEWPORT AR        54  74  56  78 /  80  10   0  10
PINE BLUFF AR     54  75  58  81 /  80   0   0  10
RUSSELLVILLE AR   51  77  53  79 /  80   0   0  10
SEARCY AR         52  74  54  79 /  80  10   0  10
STUTTGART AR      54  74  57  79 /  80   0   0  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SHORT TERM...57 / LONG TERM...51
Hazardous weather outlook, Mar 13, 8:27 AM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 AM CDT SUN MAR 13 2016

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-140945-
BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD-
INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY-
FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND-
SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT-
JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-
CALHOUN-BRADLEY-DREW-
827 AM CDT SUN MAR 13 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG SYSTEM WILL CROSS ARKANSAS TODAY...BRINGING STRONG TO
SEVERE THUNDERSTORMS TO AREAS OF THE STATE MAINLY ALONG AND SOUTH
OF THE INTERSTATE 40 CORRIDOR. EXPECT THUNDERSTORMS TO DEVELOP IN
WESTERN ARKANSAS THIS AFTERNOON...THEN SHIFT EAST ACROSS THE STATE
THROUGH THE EVENING HOURS. INITIAL STORMS WILL BE MORE ISOLATED
AND WILL FEATURE LARGE HAIL AS THE PRIMARY THREAT...AND DAMAGING
WINDS TO A LESSER EXTENT. WITH TIME THESE THUNDERSTORMS WILL GROW
INTO A SQUALL LINE AS THEY MOVE INTO THE EASTERN HALF OF THE
STATE DURING THE LATE AFTERNOON AND EVENING HOURS. AS SUCH THE
PRIMARY THREAT WILL TRANSITION TO MAINLY A DAMAGING WIND THREAT
DURING THE LATE AFTERNOON AND EVENING HOURS.

DUE TO THE INSTABILITY AND LOW LEVEL WIND SHEAR PRESENT...A FEW
TORNADOES ARE POSSIBLE. THIS WOULD BE MOST LIKELY IN AREAS AROUND
AND TO THE EAST OF THE INTERSTATE 30 CORRIDOR...AND ALONG AND SOUTH
OF THE INTERSTATE 40 CORRIDOR IN CENTRAL AND EASTERN ARKANSAS. THE
GREATEST LIKELIHOOD OF A TORNADO WOULD BE IN THE LATE AFTERNOON AND
EARLY EVENING HOURS.

THE GROUND OVER MUCH OF SOUTHERN AND EASTERN ARKANSAS IS ALREADY
SATURATED. ANY BRIEF HEAVY RAINFALL FROM A STRONG THUNDERSTORM COULD
CREATE LOCALIZED AREAS OF FLOODING...OR COULD EXACERBATE AND
ONGOING RUNOFF ISSUES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS FORECAST AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TO OCCUR THIS AFTERNOON AND EVENING.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

64/57

In the hours before

Local storm report, Mar 13, 4:46 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
446 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     HAIL             MALVERN                 34.36N 92.81W
03/13/2016  E1.50 INCH       HOT SPRING         AR   TRAINED SPOTTER

&&

57
Local storm report, Mar 13, 4:49 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             4 NNE ROCKPORT          34.44N 92.80W
03/13/2016  E1.00 INCH       HOT SPRING         AR   TRAINED SPOTTER

            QUARTER SIZED HAIL WAS FALLING AND COVERING THE GROUND.

&&

57
Local storm report, Mar 13, 5:01 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
501 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             MALVERN                 34.36N 92.81W
03/13/2016  E1.50 INCH       HOT SPRING         AR   AMATEUR RADIO

            PING PONG SIZE HAIL REPORTED FROM AMATEUR RADIO JUST
            OUTSIDE OF MALVERN CITY LIMITS.

&&

MBROWN
Local storm report, Mar 13, 5:03 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
503 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0502 PM     HAIL             2 SW PERLA              34.34N 92.80W
03/13/2016  E1.50 INCH       HOT SPRING         AR   TRAINED SPOTTER

&&

57
Local storm report, Mar 13, 5:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
508 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             AVANT                   34.65N 93.33W
03/13/2016  E2.50 INCH       GARLAND            AR   EMERGENCY MNGR

            PING PONG TO TENNIS BALL SIZED HAIL WAS FALLING IN THE
            BUCKVILLE/AVANT AREA.

&&

57
Local storm report, Mar 13, 5:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
509 PM CDT SUN MAR 13 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     10 E MT IDA             34.55N 93.46W
03/13/2016                   MONTGOMERY         AR   PUBLIC

            TREES HAVE BLOWN BEEN BLOWN DOWN AND DOCKS RIPPED UP AT
            MOUNTAIN HARBOR RESORT.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 3:21 PM CDTSevere Thunderstorm WarningLZKPolk24 min
Mar 13, 3:30 PM CDTSevere Thunderstorm WarningLZKScott30 min
Mar 13, 3:38 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott37 min
Mar 13, 3:40 PM CDTSevere Thunderstorm WarningLZKPolk, Scott50 min
Mar 13, 3:56 PM CDTTornado WarningLZKMontgomery, Polk19 min
Mar 13, 4:01 PM CDTSevere Thunderstorm WarningLZKLogan, Scott44 min
Mar 13, 4:04 PM CDTTornado WarningLZKScott26 min
Mar 13, 4:10 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring35 min
Mar 13, 4:12 PM CDTTornado WarningLZKMontgomery18 min
Mar 13, 4:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Yell46 min
Mar 13, 4:30 PM CDTTornado WarningLZKGarland, Montgomery30 min
Mar 13, 4:33 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell42 min
Mar 13, 4:41 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Saline49 min
Mar 13, 4:41 PM CDTSevere Thunderstorm WarningLZKLogan49 min
Mar 13, 4:52 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline, Yell53 min
Mar 13, 4:54 PM CDTTornado WarningLZKGarland, Montgomery36 min
Mar 13, 5:19 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline41 min
Mar 13, 5:31 PM CDTSevere Thunderstorm WarningLZKLogan, Yell44 min
Mar 13, 5:40 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Garland, Perry, Pulaski, Saline50 min
Mar 13, 5:41 PM CDTTornado WarningLZKPulaski, Saline34 min
Mar 13, 5:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell49 min
Mar 13, 5:58 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski47 min
Mar 13, 6:00 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski, Saline30 min
Mar 13, 6:05 PM CDTTornado WarningLZKLonoke40 min
Mar 13, 6:22 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln38 min
Mar 13, 6:23 PM CDTTornado WarningLZKFaulkner, Perry, Pulaski37 min
Mar 13, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski50 min
Mar 13, 6:27 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski48 min
Mar 13, 6:35 PM CDTSevere Thunderstorm WarningLZKPrairie40 min
Mar 13, 6:39 PM CDTTornado WarningLZKArkansas, Jefferson, Lincoln21 min
Mar 13, 6:40 PM CDTSevere Thunderstorm WarningLZKGarland, Perry, Pulaski, Saline50 min
Mar 13, 6:41 PM CDTTornado Warning Tornado observedLZKLonoke49 min
Mar 13, 6:42 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike48 min
Mar 13, 6:44 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren46 min
Mar 13, 6:44 PM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita61 min
Mar 13, 6:50 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland40 min
Mar 13, 6:53 PM CDTTornado Warning Tornado observedLZKFaulkner, Lonoke, White37 min
Mar 13, 6:54 PM CDTTornado WarningLZKPrairie36 min

Nearby

Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.